# SDR EE4Y2023031017354

- Difficulty date: February 4, 2021
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 43,122 hours, 30,062 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Component: Rear Fuselage, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE VISUAL INSPECTION PER ALLEGIANT TASK CARD ZL-200-02-1-001_P1-VISUAL, MULTIPLE DENTS WERE FOUND COMMON TO REAR FUSELAGE UPPER SKIN BETWEEN FR69 AND FR70 AND BETWEEN STR 19L AND 20L, DENTS WERE EVALUATED AND DETERMINED AS OUT OF A319-SRM LIMITS.  CORRECTIVE ACTION: TEMPORARY REPAIR WAS PERFORMED AS PER AIRBUS DOSSIER# 80226672 AND APPROVED ON RDAF 80226672/029/2021#A DTD 02-09-2021. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K010 SUB JOB 2 ITEM 6.
